Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On gradient mappings in Banach spaces


Author: Tsuyoshi Andô
Journal: Proc. Amer. Math. Soc. 12 (1961), 297-299
MSC: Primary 47.80
DOI: https://doi.org/10.1090/S0002-9939-1961-0140917-4
MathSciNet review: 0140917
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.80

Retrieve articles in all journals with MSC: 47.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0140917-4
Article copyright: © Copyright 1961 American Mathematical Society